Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The plastic collapse of cylindrical shells under axially symmetrical loading

Author: E. T. Onat
Journal: Quart. Appl. Math. 13 (1955), 63-72
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/69016
MathSciNet review: 69016
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Hill, On the state of stress in a plastic-rigid, body at the yield point, Phil. Mag. (7) 42, 868-875 (1951) MR 0042932
  • [2] D. C. Drucker, H. J. Greenberg and W. Prager, The safety factor of an elastic-plastic body in plane strain, ASME, paper No. 51-A3
  • [3] D. C. Drucker, H. J. Greenberg, and W. Prager, Extended limit design theorems for continuous media, Quart. Appl. Math. 9, 381-389 (1952) MR 0045573
  • [4] D. C. Drucker, Limit analysis of cylindrical shells under axially-symmetric loading, Proc. 1st Midwest. Conf. Solids Mech., Urbana, Ill. 1953, pp. 158-163
  • [5] E. T. Onat and W. Prager, Limit analysis of arches, J. Mech. & Phys. Solids, 1, 77-89 (1953) MR 0052967
  • [6] R. Hill, Quart. J. Mech. Appl. Math. 1, 18 (1948) MR 0025384
  • [7] H. G. Hopkins and W. Prager, The load carrying capacities of circular plates, J. Mech. & Phys. Solids, 2, 1-13 (1953) MR 0057735

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/69016
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society